Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 10, 2016, 10:59 AM CDT for Vilas County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2016, 10:59 AM CDT (15:59 UTC)
- Expired
- Aug 10, 2016, 11:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 167 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542
WUUS53 KGRB 101559
SVRGRB
WIC125-101630-
/O.NEW.KGRB.SV.W.0080.160810T1559Z-160810T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1059 AM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 1130 AM CDT
* AT 1058 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
MERCER...OR 11 MILES SOUTH OF IRONWOOD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINCHESTER AND PRESQUE ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. CAMPERS SHOULD SEEK SHELTER.
&&
LAT...LON 4620 8942 4616 8993 4630 8993
TIME...MOT...LOC 1558Z 261DEG 31KT 4630 9007
HAIL...1.00IN
WIND...60MPH
$$
TDH4 follow-up statements
825
WWUS53 KGRB 101607
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT WED AUG 10 2016
WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1107 AM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...
AT 1104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED ENTERING EXTREME
NORTHWEST VILAS COUNTY...14 MILES SOUTHEAST OF IRONWOOD...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRESQUE ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4623 8957 4620 8993 4630 8993
TIME...MOT...LOC 1604Z 267DEG 36KT 4630 8995
HAIL...1.00IN
WIND...60MPH
$$
JKL860
WWUS53 KGRB 101617
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1117 AM CDT WED AUG 10 2016
WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1117 AM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...
AT 1116 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG THE
WISCONSIN UPPER MICHIGAN BORDER...20 MILES SOUTHEAST OF
IRONWOOD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRESQUE ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4623 8957 4623 8990 4629 8990
TIME...MOT...LOC 1616Z 270DEG 30KT 4627 8981
HAIL...1.00IN
WIND...60MPH
$$
JKL060
WWUS53 KGRB 101621
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 AM CDT WED AUG 10 2016
WIC125-101630-
/O.CON.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1121 AM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN VILAS COUNTY...
AT 1120 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MARENISCO...ALONG THE WISCONSIN UPPER MICHIGAN BORDER...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AREA NORTH OF PRESQUE ISLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4624 8963 4624 8983 4628 8982
TIME...MOT...LOC 1620Z 267DEG 32KT 4627 8975
HAIL...1.00IN
WIND...60MPH
$$
JKL495
WWUS53 KGRB 101625
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 AM CDT WED AUG 10 2016
WIC125-101634-
/O.EXP.KGRB.SV.W.0080.000000T0000Z-160810T1630Z/
VILAS WI-
1125 AM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VILAS COUNTY WILL
EXPIRE AT 1130 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4624 8963 4624 8983 4628 8982
TIME...MOT...LOC 1623Z 261DEG 31KT 4627 8975
$$
JKLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:27 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Aug 10, 6:27 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 627 AM CDT WED AUG 10 2016 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 322 AM CDT Wed Aug 10 2016 Showers along a cold front that moved into Wisconsin overnight dissipated by 07Z, never reaching the forecast area. 00Z models showed some differences with their handling of relatively small amounts of QPF today in the warm and moist air mass across the region. Have a small area of slight chance POPs going in north central Wisconsin, in the vicinity of the front this afternoon. There was pretty good agreement among the models that the main area of QPF today will be well to the northwest of the forecast area where moist air, isentropic lift from warm advection, and some short wave energy will kick off thunderstorms. Showers and thunderstorms are possible, generally northwest of the Fox Valley tonight, mainly after 06Z Thursday due to an approaching surface system, abundant moisture in place, and a mid level short wave. Showers and storms should continue to spread across the area on Thursday as instability increases ahead of an approaching cold front. Locations in far north central could pick up around an inch of rain during the day on Thursday. Expect above normal temperatures to persist through at least Thursday. .LONG TERM...Thursday Night Through Tuesday Issued at 322 AM CDT Wed Aug 10 2016 Main focus of the forecast to be on the Thursday night into Friday time frame as gulf moisture streams north ahead of a surface cold front and a northern stream shortwave trough. Potential exists for locally heavy rainfall to occur somewhere over the Upper Midwest into the Great Lakes. This shortwave trough lingers over the Western Great Lakes this weekend and cannot rule out afternoon instability showers. A return to quiet weather is expected early next week with high pressure moving across the region. Temperatures will be above normal through Friday, retreat closer to normal this weekend, then start to rise once again next week. Wisconsin to reside in the warm section Thursday night with a warm front draped across northern sections of the Great Lakes and a cold front pushing east into the Western Great Lakes. Models also show a weak surface wave to move along this cold front which would add to the lift available. Instability would be considered modest at best with Capes > 1K J/KG & LI's as low as -3. The threat for hail is also rather low as wet-bulb heights are quite high (> 12K ft). This would point to a marginal severe risk and shift the focus to heavy rain with PW values around 2.25". Rainfall amounts could reach 0.75 to 1.25 inches by daybreak and this is an average. Locally higher amounts are possible which could lead to rapidly rising rivers/streams or even flash flooding. Too much uncertainty on where the axis of heaviest rain would fall, thus no headlines issued. Will continue to mention this heavy rain potential in the HWO. Min temperatures to range from the lower to middle 60s north- central, to the lower 70s east-central WI. This system is not a fast-mover as the surface wave will slow the eastward progress of the cold front and the trailing shortwave trough to only be reaching the Upper MS Valley by late Friday. Based on the expected location of the surface wave and cold front, have placed the highest pops over Eastern WI with showers/ thunderstorms decreasing across central WI, especially during the afternoon as stronger lift and deeper moisture push east. Locally heavy rain is still possible over eastern WI Friday morning until the cold front clears the area. Max temperatures on Friday will still be warm despite the clouds/precipitation in the vicinity. Look for readings to top out around 80 degrees north, lower to middle 80s south. Even though the best lift/moisture to be to our east Friday night, drier air lags behind by a good 6 to 12 hours, thus dew points to remain somewhat high, especially during the evening hours. Cannot rule out a few showers as the shortwave trough finally begins to push into the Western Great Lakes region by 12z Saturday. Min temperatures should be able to drop into the 55-60 degree range north, 60-65 degree range south. CAA takes over on Saturday and with shortwaves moving through the shortwave trough situated to our west, expect to see clouds build through the day with a small chance for showers to develop. This would mainly occur in the afternoon with daytime heating helping to steepen mid-level lapse rates. Temperatures are forecast to drop to below normal levels with readings in the lower to middle 70s north-central, mainly 75-80 degrees south. This pattern looks to repeat itself on Sunday as the shortwave trough finally pushes through WI. The air mass aloft is still rather cool, thus increased instability with daytime heating could generate a stray shower or two. Most locations will be dry under partly sunny skies. Max temperatures Sunday are expected to be a couple of degrees cooler than Saturday. A ridge of high pressure is progged to build across the Great Lakes for the start of the work week and bring pleasant/seasonal conditions to northeast WI under mostly sunny skies. As the surface ridge slides to the east by next Tuesday, a return flow to develop across WI. Models begin to differ with the location of the stronger WAA into the region and potential showers/thunderstorms associated with this WAA. Since we are talking day 7 here and models will change their timing, have followed the consensus solution here which brings a slight chance of showers/storms to areas generally along and north of highway 29. Max temperatures will begin their uptick with readings in the upper 70s to lower 80s. && .AVIATION...for 12Z TAF Issuance Issued at 627 AM CDT Wed Aug 10 2016 MVFR and IFR conditions prevailed across most of central and north central Wisconsin at 11Z, with mainly VFR farther to the east. Expect fog and low ceilings to dissipate by 13Z or 14Z. Scattered to broken clouds likely today but conditions should be VFR. Dew points were in the 60s across the forecast area early this morning and daytime heating will probably destabilize the air mass, so cannot be positive that there will be no showers or storms during the day, but the focus for storms appears to be well to the northwest of the area today. Have included a slight chance for storms in far north central Wisconsin during the afternoon. Chances for showers and storms move in overnight, but chances were not high enough to include in TAFs at this point but some fog will probably develop once again. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......Kallas AVIATION.......MG
Hazardous weather outlook, Aug 10, 3:56 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 356 AM CDT WED AUG 10 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 356 AM CDT WED AUG 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG MAY BE LOCALLY DENSE EARLY THIS MORNING. MOTORISTS SHOULD BE ALERT FOR REDUCED VISIBILITIES FOR THE MORNING COMMUTE. THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHERN WISCONSIN THIS AFTERNOON...THEN ACROSS NORTHERN AND CENTRAL WISCONSIN TONIGHT. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST TO OVERSPREAD THE REGION THURSDAY THROUGH FRIDAY. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...HEAVY RAINFALL LOOKS LIKE THE PRIMARY THREAT WITH THESE STORMS...ESPECIALLY THURSDAY NIGHT. ONE TO TWO INCHES OF RAIN IS POSSIBLE WHICH COULD LEAD TO SOME URBAN FLOODING AND QUICK RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-110900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 356 AM CDT WED AUG 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG...LOCALLY DENSE MAY LINGER THIS MORNING. BOATERS SHOULD BE ALERT FOR REDUCED VISIBILITIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE OF THUNDERSTORMS BEGINS THURSDAY AND CONTINUES THROUGH FRIDAY. WHILE SEVERE WEATHER APPEARS UNLIKELY...LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH WOULD REDUCE VISIBILITIES. MG/AK
In the hours before
Special weather statement, Aug 10, 5:08 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 508 AM CDT WED AUG 10 2016 WIZ005-010-011-018-019-101300- VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE- 508 AM CDT WED AUG 10 2016 ...AREAS OF DENSE FOG WILL IMPACT TRAVEL ACROSS NORTH CENTRAL WISCONSIN EARLY THIS MORNING... AREAS OF FOG FORMED OVER MUCH OF NORTH CENTRAL WISCONSIN OVERNIGHT. THE FOG WAS REDUCING VISIBILITIES TO ONE-QUARTER MILE OR LESS IN SOME SPOTS. THE FOG WILL IMPACT TRAVEL EARLY THIS MORNING, BUT SHOULD IMPROVE BY AROUND 8 AM. MORNING COMMUTERS SHOULD EXPECT POOR VISIBILITY IN SOME SPOTS, ESPECIALLY LOW AREAS AND RIVER VALLEYS, AS WELL AS RAPID FLUCTUATIONS IN VISIBILITY. USE EXTRA CAUTION WHEN DRIVING IN FOG, BE SURE TO KEEP A SAFE DISTANCE FROM OTHER VEHICLES AND USE LOW BEAM HEADLIGHTS. WIZ030-035-036-101300- MARATHON-WOOD-PORTAGE- 508 AM CDT WED AUG 10 2016 ...AREAS OF DENSE FOG WILL IMPACT TRAVEL ACROSS CENTRAL WISCONSIN EARLY THIS MORNING... AREAS OF FOG FORMED OVER MUCH OF CENTRAL WISCONSIN OVERNIGHT. THE FOG WAS REDUCING VISIBILITIES TO ONE-QUARTER MILE OR LESS IN SOME SPOTS. THE FOG WILL IMPACT TRAVEL EARLY THIS MORNING, BUT SHOULD IMPROVE BY AROUND 8 AM. MORNING COMMUTERS SHOULD EXPECT POOR VISIBILITY IN SOME SPOTS, ESPECIALLY LOW AREAS AND RIVER VALLEYS, AS WELL AS RAPID FLUCTUATIONS IN VISIBILITY. USE EXTRA CAUTION WHEN DRIVING IN FOG, BE SURE TO KEEP A SAFE DISTANCE FROM OTHER VEHICLES AND USE LOW BEAM HEADLIGHTS. MG
Special weather statement, Aug 10, 10:44 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1044 AM CDT WED AUG 10 2016
WIZ005-101715-
VILAS WI-
1044 AM CDT WED AUG 10 2016
...STRONG THUNDERSTORM APPROACHING VILAS COUNTY...
AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF UPSON...OR 14 MILES NORTHWEST OF TURTLE FLAMBEAU
FLOWAGE...MOVING EAST AT 35 MPH. THE STORM WILL BEGIN TO REACH
NORTHWEST VILAS COUNTY STARTING AROUND 1100 AM.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOULDER JUNCTION...WINCHESTER...PRESQUE ISLE...MANITOWISH WATERS...
LAND O LAKES...TROUT LAKE AND LAC VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY LEAD TO REDUCED VISIBILITIES AND HAZARDOUS DRIVING FOR MOTORISTS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.
&&
LAT...LON 4614 8909 4610 8900 4608 8899 4601 8993
4630 8993
TIME...MOT...LOC 1539Z 261DEG 30KT 4625 9034
TDHSpecial weather statement, Aug 10, 10:46 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1046 AM CDT WED AUG 10 2016 WIZ013-020-021-030-031-035>039-045-048-049-073-074-110000- NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1046 AM CDT WED AUG 10 2016 ...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON... A VERY WARM DAY IS EXPECTED ACROSS CENTRAL AND EAST CENTRAL WISCONSIN AS TEMPERATURES CLIMB TO NEAR 90 DEGREES THIS AFTERNOON. VERY WARM TEMPERATURES COMBINED WITH INCREASING HUMIDITY WILL RESULT IN HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S THIS AFTERNOON. HEAT INDICES THIS HIGH MAY CAUSE HEAT RELATED ILLNESS...ESPECIALLY IF YOU SPEND PROLONGED TIME OUTSIDE IN THE SUN. MAKE SURE TO TAKE BREAKS OUT OF THE SUN AND DRINK PLENTY OF FLUIDS IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON. WIZ022-040-050-110000- DOOR-KEWAUNEE-MANITOWOC- 1046 AM CDT WED AUG 10 2016 ...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON... A VERY WARM DAY IS EXPECTED AS TEMPERATURES CLIMB INTO THE MIDDLE 80S THIS AFTERNOON ALONG THE LAKESHORE. VERY WARM TEMPERATURES COMBINED WITH INCREASING HUMIDITY WILL RESULT IN HEAT INDEX VALUES AROUND 90 DEGREES THIS AFTERNOON. HEAT INDICES THIS HIGH MAY CAUSE HEAT RELATED ILLNESS...ESPECIALLY IF YOU SPEND PROLONGED TIME OUTSIDE IN THE SUN. MAKE SURE TO TAKE BREAKS OUT OF THE SUN AND DRINK PLENTY OF FLUIDS IF YOU HAVE OUTDOOR PLANS THIS AFTERNOON. ALLEN
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 10:44 AM CDT | Special Weather Statement | GRB | Vilas | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.